Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can dermabond be used on the scrotum

Premium Questions

doctor1 MD

I had eczema on scrotum 3 months back and doctor suggested to use fucibet which cured. I had sex with condom with a escort and after two weeks have little rash on scrotum and burning sensation on tip ...

doctor1 MD

my ball sack has been itching for about two weeks now it looks like joc itch on the inner thiys but ive used cream an still anything I did have sexual contact with a girl an three days after ...

doctor1 MD

hi, since last 4 days there is boil on my scrotum and also pus / blood is coming out of it and also lump is formed. this is on left side of my scrotum bag. yesterday 2 more small boils have come on right ...

doctor1 MD

Hi, I have a lot of itching in my scrotum specially when i wear my clothes or after removing them ...(trimmed and all) but still face this problem. I used to use Candid-B powder but not able to find them anywhere ...

doctor1 MD

hello dr. M 35 year old male. having jock itch for the past 3 years. m seeing bumps in scrotum but there are no puss. on each bump the're is a hair coming out. if I use triben b lotion the itching stops but if i ...

Public Forum Discussions

doctor1 MD

Can dermabond be used on the scrotum? ...

doctor1 MD

I have a problem with sticky scrotum i have being Dactakort and other creams but still if i do not put cream in between my inner thighs it gets sticky. Please what can use to solve this problem. NB ...

doctor1 MD

I have a breakout on my scrotum. It s bumps. I used a enormous amount of noesporin yesterday with no change. The problem has gotten worse. I saw a Dr today and she said don t use noesporin just keeping dry ...

doctor1 MD

. AND WHEN I TOUCH MY BALLS IT S LIKE SURRONDED BY TOO MANY NERVES. I USED TO MASTURBATE ALOT FROM THE AGE OF 11 AND USED TO WATCH PORN MOVIES. BUT I HAVE LEFT THIS HABIT FROM 1 YEAR NOW. AND MY AGE IS 19 YEARS ...

doctor1 MD

My situation is that I have ever present dampness in my scrotum area with a persistent itch........ I have tried the jock itch creams available OTC with a degree of relief, but after i discontinue use ...

doctor1 MD

I have scrotal itch following what I think was thrush after S.I . I have used metrinazole cream 2% for more than 21 days with diligent attention to hygiene. Could I have na allergy to the cream and is ther ...

doctor1 MD

My old and ailing father has developed blister like condition on his scrotum and one or two blisters have burst exposing raw skin. Can silvered be used? He has to wear a diaper also these days as he ...

doctor1 MD

Hi, I am suffering from someone sort of reaction or irratation on my scrotum it could be the new soap I used or I recently shaved the hair under my penis which I rarely do. It is not dry down ...

doctor1 MD

My husband is complaining about discomfort around his balls and scrotum. Its sweaty and doesn t feel normal. Also he said when he pees its bubbly. I suggested him using cornstarch and baby powder ...

doctor1 MD

Hi, I have a rash on the underside of my scrotum and is on both testicles. It has started to spread ... a virgin so it can t be an STD. It has to be fungal. I have heard to use hydrocortisone, lamsil (I don ...

Mobile Questions and Answers

doctor1 MD

It is mostly a tinea cruris. Most likely because of fungal infection. You can use over the counter anti fungal cream along with antihistamines like allegra.

doctor1 MD

Hi and thanks for using HCM. Keep it very clean and consult your Doctor for possible treatment. Hope this helps.

doctor1 MD

use antifungal and hydrocortisone cream. Modify hygiene and no sex for a while